# SDR SWIA972077

- Difficulty date: November 5, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 17,421 hours, 15,685 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rt Spoileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SPOILERON STATUS MESSAGE ON MOST OF THE TIME.  REMOVED AND REPLACED INBOARD SPOILERON PCU ON RIGHT SPILOERON IAW MM 27-62-01 WITH SERVICEABLE UNIT.  OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME.  P/N ON:  27000-7, S/N:  MAL-0537, S/N OFF:  MAL-0324.
